my son is 12 and has been on stratera for about a year and we have noticed some major anger, agression, and anxiety
I tried to read the info on here for this in drugs a to z and it didn't specifically say this had an amphetamine base or effect, but most meds to treat add and adhd do. He is also at an age where his body and hormones are changing and this is probably not helping these outbursts. The symptoms you are listing may need to be reported to the prescribing phsysician, it did have several warning for parents and patients to report any mood changes or self destructive behaviors. You can look this med up here and also on wikipedia.org just to get more of an understanding of what to look for as far as changes in him go, and if you need to involve the doctor and change the medicine. He is going thru puberty also, so, like I said, that can't be helping.
Yes, all three are possible known side effects of Strattera. If he has been taking it a while and is now exhibiting these, I too would suggest talking with his doctor. Also, be advised that most ADHD medications are sensitive to caffeine so try and keep an eye on his diet. Remember to watch out for what I call hidden-caffeine in things like tea and some candy, especially CHOCOLATE. Caffeine tends to aggrevate symptoms like anxiety, aggression and mood swings. Hope this helps.
- Strattera Information for Consumers
- Strattera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Strattera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Apr 2010 • 2 answers
Posted 29 Mar 2011 • 5 answers
Posted 1 Aug 2011 • 2 answers
Posted 4 Jan 2013 • 3 answers
Posted 15 Nov 2016 • 0 answers